Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Painful, fatigue eyes, blurred vision, buzzing feel at back of feet. What could be the reason?

I have been experiencing pain and severe fatigue , as well as some bizarre symptoms with my eyes. I keep dropping things I think I m holding, and am experiencing a weird buzzing feeling at the back of my feet , not constant but occassional. I have also fallen over several times in the last few weeks. My doctor sent me to see a neurologist , who didnt really do much to put my mind at rest, he examined my eyes without even asking me to take my glasses off. He just told me to cut out caffeine and get some counselling. As I very rarely drink lots of caffeinated drinks, and am sure I am not imagining these things, I feel quite at a loss as to whether just hope this goes away on its on.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
as you are drinking lot of caffeine this symptoms can occur with that, symptoms in your eyes are also related with it.
if you have vision normal in both eyes then do not worry, take proper rest and do frequent eye washing with cold water
start tear substitute like tear drops
take care and be in contact with neurophysician
Answered: Sun, 25 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor